Article (Scientific journals)
Fast computation of half-integral weight modular forms
Inam, Ilker; Wiese, Gabor
2022In Rocky Mountain Journal of Mathematics, 52 (4), p. 1395-1401
Peer reviewed
 

Files


Full Text
IW-arXiv-v3.pdf
Author preprint (225.84 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Abstract :
[en] To study statistical properties of modular forms, including for instance Sato-Tate like problems, it is essential to be able to compute a large number of Fourier coefficients. In this article, we show that this can be achieved in level 4 for a large range of half-integral weights by making use of one of three explicit bases, the elements of which can be calculated via fast power series operations.
Disciplines :
Mathematics
Author, co-author :
Inam, Ilker
Wiese, Gabor  ;  University of Luxembourg > Faculty of Science, Technology and Medicine (FSTM) > Department of Mathematics (DMATH)
External co-authors :
yes
Language :
English
Title :
Fast computation of half-integral weight modular forms
Publication date :
2022
Journal title :
Rocky Mountain Journal of Mathematics
ISSN :
1945-3795
Publisher :
Rocky Mountain Mathematics Consortium, Tempe, United States - Arizona
Volume :
52
Issue :
4
Pages :
1395-1401
Peer reviewed :
Peer reviewed
Available on ORBilu :
since 20 January 2021

Statistics


Number of views
87 (0 by Unilu)
Number of downloads
45 (0 by Unilu)

Scopus citations®
 
1
Scopus citations®
without self-citations
0
OpenCitations
 
0
WoS citations
 
1

Bibliography


Similar publications



Contact ORBilu